# SDR QXEA2022032900132

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,676 hours, 25,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 9 FROM FSX668-X783.00, Y-9.250 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 9 FROM FSX668-X783.00, Y-9.250 IAW SRM 51-41-05-02-01, 51-40-15-02-01, 51-41-05-00-01, REV 21, AND 51-25-10-02-01.
